# SDR GAIA00493

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 307
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED MAINTENANCE AT TIMCO/OSC, EMERGENCY EXIT LIGHT AT L-1 DOOR HAS ONE LAMP INOPERATIVE.  CLEANED LAMP HOLDER CONTACT AND SECURED LAMP.  SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
